Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 14, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 2, 2020, 7:24 PM CDT for Waushara County, Winnebago County, Wisconsin. It was in force for 66 min. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 2, 2020, 7:24 PM CDT (00:24 UTC)
- Expired
- Jun 2, 2020, 8:30 PM CDT
- In force
- 66 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Waushara County, WI, Winnebago County, WI
The radar
The Green Bay radar (KGRB), 76 km from the middle of the area, began a volume at 00:24 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 2, 7:32 PM CDT | HAIL 1.25 | 1 Ssw Poy Sippi, WI | |
| Jun 2, 7:35 PM CDT | HAIL 1 | Oshkosh, WI | NORTHSIDE OF OSHKOSH. |
| Jun 2, 7:58 PM CDT | TSTM WND DMG | Omro, WI | TREES DOWN. |
| Jun 2, 8:00 PM CDT | TSTM WND GST 50 | Oshkosh, WI | AT HIGHWAY 45 AND INTERSTATE 41. PONDING OF WATER ON INTERSTATE 41. |
| Jun 2, 8:04 PM CDT | HAIL 0.5 | 4 N Rush Lake, WI | DIME SIZE HAIL ON HIGHWAY 91 AND COUNTY E. REPORT RELAYED BY EM. |
| Jun 2, 8:08 PM CDT | TSTM WND GST 52 | Oshkosh, WI | |
| Jun 2, 8:08 PM CDT | HAIL 1 | 4 N Oshkosh, WI | QUARTER SIZE HAIL AND NUMEROUS 2 TO 5 INCH BRANCHES DOWN FROM 804 TO 811 PM. |
| Jun 2, 8:10 PM CDT | TSTM WND GST 45 | 4 N Rush Lake, WI | ESTIMATED WIND GUST ON HIGHWAY 91 AND COUNTY E. REPORT RELAYED BY EM. |
| Jun 2, 8:15 PM CDT | TSTM WND DMG | Oshkosh, WI | 8 INCH DIAMETER TREE BRANCH DOWN IN THE STREET. |
| Jun 2, 8:33 PM CDT | TSTM WND DMG | Omro, WI | TREES DOWN. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this severe thunderstorm warning; the first came 8 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 2, 5:48 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 00:00Z, 0.4 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2089 J/kg
- Mixed-layer CIN
- -11 J/kg
- Mixed-layer LCL
- 2032 m above ground
- 0-6 km bulk shear
- 29 kt
- 0-1 km storm-relative helicity
- 70 m²/s²
- 0-3 km storm-relative helicity
- 97 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 4.6
The text
As transmitted.
069
WUUS53 KGRB 030024
SVRGRB
WIC137-139-030130-
/O.NEW.KGRB.SV.W.0014.200603T0024Z-200603T0130Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
724 PM CDT Tue Jun 2 2020
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Winnebago County in east central Wisconsin...
Southeastern Waushara County in central Wisconsin...
* Until 830 PM CDT.
* At 724 PM CDT, severe thunderstorms were located along a line
extending from near Lake Poygan to 6 miles north of Berlin to
Redgranite, moving southeast at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Appleton, Oshkosh, Menasha, Redgranite, Central Lake Winnebago,
Lake Poygan, Rush Lake, Northern Lake Winnebago, Neenah and Omro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4398 8935 4411 8903 4423 8889
4424 8889 4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0024Z 299DEG 31KT 4413 8881 4406 8895 4403 8910
HAIL...1.00IN
WIND...60MPH
$$
Bersch3 follow-up statements
248
WWUS53 KGRB 030041
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
741 PM CDT Tue Jun 2 2020
WIC137-139-030130-
/O.CON.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Winnebago WI-Waushara WI-
741 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WINNEBAGO AND SOUTHEASTERN WAUSHARA COUNTIES...
At 740 PM CDT, severe thunderstorms were located along a line
extending from 6 miles southeast of Lake Poygan to near Berlin to
near Redgranite, moving east at 25 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Appleton, Oshkosh, Menasha, Redgranite, Central Lake Winnebago, Lake
Poygan, Rush Lake, Northern Lake Winnebago, Neenah and Omro.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4398 8935 4411 8903 4423 8889
4424 8889 4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0040Z 287DEG 23KT 4408 8879 4401 8893 4398 8908
HAIL...1.50IN
WIND...60MPH
$$
Bersch107
WWUS53 KGRB 030103
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
803 PM CDT Tue Jun 2 2020
WIC137-139-030130-
/O.CON.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Winnebago WI-Waushara WI-
803 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WINNEBAGO AND SOUTHEASTERN WAUSHARA COUNTIES...
At 802 PM CDT, severe thunderstorms were located along a line
extending from Oshkosh to 9 miles southwest of Central Lake Winnebago
to 7 miles north of Rosendale to near Rush Lake, moving southeast at
40 mph.
HAZARD...Ping pong ball size hail and 60 mph wind gusts.
SOURCE...Law enforcement and trained spotters.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles.
Locations impacted include...
Appleton, Oshkosh, Menasha, Central Lake Winnebago, Lake Poygan, Rush
Lake, Northern Lake Winnebago, Neenah, Omro and Winneconne.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
These storms are producing large hail. SEEK SHELTER NOW inside a
sturdy structure and stay away from windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4398 8889 4398 8914 4408 8895 4423 8889
4424 8889 4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0102Z 308DEG 33KT 4402 8851 4395 8858 4390 8872 4389
8887
HAIL...1.50IN
WIND...60MPH
$$
Bersch510
WWUS53 KGRB 030119
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
819 PM CDT Tue Jun 2 2020
WIC137-030128-
/O.CAN.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Waushara WI-
819 PM CDT Tue Jun 2 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN WAUSHARA COUNTY
IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until midnight CDT for
east central Wisconsin.
LAT...LON 4401 8888 4405 8877 4413 8863 4424 8844
4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0118Z 308DEG 20KT 4399 8839 4392 8846 4387 8860 4386
8875
$$
WIC139-030130-
/O.CON.KGRB.SV.W.0014.000000T0000Z-200603T0130Z/
Winnebago WI-
819 PM CDT Tue Jun 2 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM CDT
FOR WINNEBAGO COUNTY...
At 818 PM CDT, severe thunderstorms were located along a line
extending from Central Lake Winnebago to near Southern Lake Winnebago
to near Rosendale to near Ripon, moving southeast at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Law enforcement.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Appleton, Oshkosh, Menasha, Central Lake Winnebago, Rush Lake,
Northern Lake Winnebago, Neenah, Omro, Eureka and Pickett.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4401 8888 4405 8877 4413 8863 4424 8844
4424 8840 4389 8841 4389 8888
TIME...MOT...LOC 0118Z 308DEG 20KT 4399 8839 4392 8846 4387 8860 4386
8875
HAIL...1.00IN
WIND...60MPH
$$
BerschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 2, 6:11 PM CDT, 1 hour 13 minutes earlier.
Area forecast discussion, Jun 2, 6:11 PM CDT, 1 hour 13 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 611 PM CDT Tue Jun 2 2020 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight and Wednesday Issued at 324 PM CDT Tue Jun 2 2020 Focus is on thunderstorms development and severe potential late this afternoon and tonight. At 20Z surface cold front was draped from west to east across the center of the CWA, roughly from Wausaukee to Marshfield, as evident by the wind shift to the W/NW. Seeing a few cu trying to develop near the front, while some higher clouds from the convection across MN also started to stream into northern and central WI. Further west, the main line of thunderstorms has persisted across central MN and continues to track E/SE. CAMs today have continually been slowing down the arrival of the convection into the WI and the GRB CWA. Latest (18Z and 19Z) HRRR shows a few storms getting into far northern WI around 22-23Z, but the bulk of the thunderstorms do not arrive until 01-02Z or so, across central and east- central WI. The 19Z sounding from GRB shows MUCAPE of 4000 J/kg, MLCAPE of 1700 J/kg, DCAPE of 1300 J/kg, and mid level lapse rates around 8.0 C/km. This is in line with the RAP analysis showing similar values across the southern two-thirds of WI or so. Once thunderstorms arrive there is more than sufficient instability for storms to produce damaging winds and large hail. While an isolated tornado cannot be ruled out completely, with marginal shear around 20 to 25 knots, SRH less than 100 m2/s2, and LCL heights ranging from 1500 to 2000m do not expect tornadoes to be a main concern. Of course, heavy downpours and frequently lightning can be expected within any storms. With storms arriving a couple hours later than the previous forecasts, also expecting storms to end a couple hours later, ending between 06-09Z from NW to SE across the area. Once storms and lingering showers clear out, clouds will also clear out by early to mid-morning on Wednesday. Wednesday is looking very summer-like. As sfc high builds into the area expecting dry weather and mostly sunny skies. Afternoon highs will range from the upper 70s in the Northwoods and along Lake Michigan, and from 80-85 degrees across central WI and the Fox Valley. Humidity will also fall with Tds in the mid 40s to mid 50s with light winds. .LONG TERM...Wednesday Night Through Tuesday Issued at 324 PM CDT Tue Jun 2 2020 Flattened, zonal flow remains expected to be in place across the northern tier of the CONUS through Friday. Then as a deep trough develops over the west coast, a building ridge across the western Great Lakes will lead to a warmer and more humid trend this weekend into early next week. Wednesday night through Thursday night...Relatively quiet weather remains expected to occur on Wednesday night as the cold front will linger across the far southern Great Lakes. Clear skies and light winds will lead to a relatively calm and pleasant night. The next shortwave trough is then expected to move across south-central Canada in the Thursday to Thursday night time period. It will push a weak front across the region during the same time frame. Although moisture and instability will be increasing ahead of the front, convergence along the front looks relatively weak and upper support will remain well to the north. So even though some thunderstorms will be possible, severe weather is looking unlikely at this time. Rest of the forecast...The chance of storms may continue into Friday if the front cannot sag far enough south on Thursday night. Also seeing evidence of a tail of a more potent shortwave moving across the northern Great Lakes, which could provide large scale lift. But for now, precip chances will remain low. Once this shortwave passes, the first half of the weekend is looking quiet as high pressure settles over the area. Then the arrival of more humid/unstable air will lead to increasing chances of storms late in the weekend into early next week. && .AVIATION...for 00Z TAF Issuance Issued at 611 PM CDT Tue Jun 2 2020 Showers and thunderstorms will affect the TAF sites tonight as a boundary sinks south through Wisconsin. Storms will be capable of producing damaging winds, large hail, and heavy downpours, mainly south of WI Hwy 29. As the storms move through MVFR and occasional IFR conditions are expected at TAF sites. Thunderstorms should clear most of the area by 06Z/Wed. Clouds will clear afterwards with mainly clear conditions by mid Wednesday morning. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....KLJ LONG TERM......MPC AVIATION.......Kurimski
Hazardous weather outlook, Jun 2, 2:29 PM CDT, 4 hours 55 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 229 PM CDT Tue Jun 2 2020 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-031930- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 229 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...Tonight Severe thunderstorms with damaging winds, large hail, and torrential rainfall are possible, mainly during the evening into early overnight. An isolated tornado is also possible. The greatest risk of severe storms will occur across central Wisconsin and the Fox Valley, generally south of Highway 29, between 6 pm and midnight. The risk of severe storms across the far north will be much lower. Locally heavy rainfall could result in ponding of water on roadways and flooding of low- lying areas. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Thunderstorms will be possible at times from Thursday afternoon into Friday, and again Sunday into Monday. It is too early to determine whether any of these storms will be severe. .SPOTTER INFORMATION STATEMENT... Spotter are requested to forward any reports of damaging winds and large hail tonight. LMZ521-522-541>543-031930- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 229 PM CDT Tue Jun 2 2020 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...Tonight Strong thunderstorms with gusty winds, hail and torrential rainfall could pose a hazard to boaters late this afternoon and evening. Locally dense marine fog is also possible. .DAYS TWO THROUGH SEVEN...Wednesday through Tuesday Additional storms are possible at times Thursday afternoon into Friday, and again Sunday into Monday. KLJ/MPC
In the hours before
Special weather statement, Jun 2, 6:54 PM CDT, 30 minutes before
Special Weather Statement
National Weather Service Green Bay WI
654 PM CDT Tue Jun 2 2020
WIZ031-037-038-045-048-049-030045-
Calumet WI-Waupaca WI-Shawano WI-Outagamie WI-Winnebago WI-
Waushara WI-
654 PM CDT Tue Jun 2 2020
...SIGNIFICANT WEATHER ADVISORY FOR CALUMET...WINNEBAGO...
SOUTHEASTERN WAUSHARA...EASTERN WAUPACA...OUTAGAMIE AND EASTERN
SHAWANO COUNTIES UNTIL 745 PM CDT...
At 650 PM CDT, Doppler radar was tracking scattered strong to severe
thunderstorms over Portage, Wood, Waushara and Waupaca Counties,
moving east at 40 mph.
Large hail, very heavy rain and wind gusts in excess of 40 mph will
be possible with these storms over the next hour or two.
Locations impacted include...
Appleton, Oshkosh, Menasha, Kaukauna, Little Chute, New London,
Kimberly, Clintonville, Chilton and Brillion.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms, and may
lead to localized flooding. Do not drive your vehicle through
flooded roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
A Severe Thunderstorm Watch remains in effect until midnight CDT for
central, northeastern and east central Wisconsin.
LAT...LON 4390 8889 4398 8889 4398 8893 4468 8883
4464 8824 4459 8825 4459 8819 4424 8819
4424 8804 4390 8804 4391 8773 4392 8772
4390 8769 4389 8815 4394 8816 4394 8840
4389 8840
TIME...MOT...LOC 2350Z 268DEG 38KT 4429 8888
CooleyLocal storm report, Jun 2, 6:55 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
655 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0638 PM TSTM WND GST JUNCTION CITY 44.58N 89.75W
06/02/2020 E55 MPH PORTAGE WI TRAINED SPOTTER
&&
ROYELocal storm report, Jun 2, 7:02 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
702 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0650 PM TSTM WND GST WISCONSIN RAPIDS 44.40N 89.84W
06/02/2020 M61 MPH WOOD WI ASOS
&&
ROYELocal storm report, Jun 2, 7:07 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
707 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0701 PM NON-TSTM WND GST PLOVER 44.45N 89.53W
06/02/2020 M70 MPH PORTAGE WI CO-OP OBSERVER
PLOW3 COOP STATION.
&&
KURIMSKILocal storm report, Jun 2, 7:08 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
708 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM FUNNEL CLOUD WAUTOMA 44.06N 89.28W
06/02/2020 WAUSHARA WI PUBLIC
REPORT VIA THE WAUSHARA COUNTY SHERIFF OFFICE.
&&
ROYELocal storm report, Jun 2, 7:12 PM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE GREEN BAY WI
712 PM CDT TUE JUN 2 2020
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0703 PM FUNNEL CLOUD 5 NW WAUTOMA 44.11N 89.35W
06/02/2020 WAUSHARA WI PUBLIC
REPORT VIA THE WAUSHARA COUNTY SHERIFF OFFICE.
&&
ROYEThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 2, 7:45 PM CDT | Special Weather Statement | GRB | Outagamie | 45 min |
| Jun 2, 7:49 PM CDT | Areal Flood Advisory | GRB | Winnebago | 2 hr |
| Jun 2, 8:12 PM CDT | Severe Thunderstorm Warning | GRB | Calumet, Winnebago | 48 min |
| Jun 2, 8:24 PM CDT | Special Weather Statement | GRB | Brown | 66 min |
| Jun 2, 8:37 PM CDT | Severe Thunderstorm Warning | GRB | Brown, Calumet, Kewaunee, Manitowoc | 68 min |
| Jun 2, 8:40 PM CDT | Special Marine Warning | GRB | 110 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.